MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 ELECTRODE-EDGE, ADULT,QCRTS, WORLDWIDE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 ELECTRODE-EDGE, ADULT,QCRTS, WORLDWIDE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 11996-000090
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Due to character limitations section e1, initial reporter phone, was left blank.The initial reporter¿s phone number is (b)(6).
 
Event or Problem Description
The customer contacted stryker to report that their device pads would not stick to the patient.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has not been returned to stryker for evaluation.The reported issue could not be verified or duplicated, and the cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
Section d2a of initial medwatch report indicates: electrode, electrocardiograph, multi-function.Section d2a of initial medwatch report should indicate: automated external defibrillators (non-wearable).Section d2b of initial medwatch report indicates: mln.Section d2b of initial medwatch report should indicate: mkj.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 and h4 have been updated with lot number and manufacture date.

Brand Name
ELECTRODE-EDGE, ADULT,QCRTS, WORLDWIDE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key21507179
Report Number0003015876-2025-00412
Device Sequence Number7974216
Product Code MKJ
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11996-000090
Device Lot Number411436
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer06/23/2025
10/01/2025
04/07/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date07/01/2025
10/01/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown